# SDR REXA2017051100590

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 21,611 hours, 13,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: S6379
- Condition: Corroded
- Location: Bs 477.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 21R CORRODED BS 477.2.  REPAIRED THE STRINGER SPLICE IAW EA 953-05662, REV B.
